Completely splitting method for the Navier-Stokes problem

Journal article


Publication Details

Author(s): Kireev IV, Rüde U, Shaidurov VV
Journal: Computational Technologies / Вычислительные технологии
Publication year: 2003
Volume: 8
Journal issue: 1
Pages range: 44-66
ISSN: 1560-7534
eISSN: 2313-691X


FAU Authors / FAU Editors

Rüde, Ulrich Prof. Dr.
Lehrstuhl für Informatik 10 (Systemsimulation)


How to cite

APA:
Kireev, I.V., Rüde, U., & Shaidurov, V.V. (2003). Completely splitting method for the Navier-Stokes problem. Computational Technologies / Вычислительные технологии, 8(1), 44-66.

MLA:
Kireev, I. V., Ulrich Rüde, and Vladimir Victorovich Shaidurov. "Completely splitting method for the Navier-Stokes problem." Computational Technologies / Вычислительные технологии 8.1 (2003): 44-66.

BibTeX: 

Last updated on 2018-25-09 at 13:53